American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Christoph Haberl and Lukas Parapatits. The Centro-Affine Hadwiger Theorem. J. Amer. Math. Soc. 27 (2014) 685-705.
Abstract, references, and article information   
View Article: PDF

[2] Fedor Nazarov, Dmitry Ryabogin and Artem Zvavitch. An asymmetric convex body with maximal sections of constant volume. J. Amer. Math. Soc. 27 (2014) 43-68.
Abstract, references, and article information   
View Article: PDF

[3] Grigoriy Blekherman. Nonnegative polynomials and sums of squares. J. Amer. Math. Soc. 25 (2012) 617-635.
Abstract, references, and article information   
View Article: PDF

[4] Gabriele Bianchi, Richard J. Gardner and Markus Kiderlen. Phase retrieval for characteristic functions of convex bodies and reconstruction from covariograms. J. Amer. Math. Soc. 24 (2011) 293-343. MR 2748395.
Abstract, references, and article information   
View Article: PDF

[5] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF

[6] Jacob E. Goodman and Richard Pollack. Hadwiger's transversal theorem in higher dimensions . J. Amer. Math. Soc. 1 (1988) 301-309. MR 928260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1